| Model Number |
2R8519 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing of a clearlink system, non-dehp continu-flo solution set had a hole which resulted in a fluid leak.The event occurred during preparation for administration.The device was filled with 200 mg pembrolizumab.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the actual device and a photograph were received for evaluation.The returned photograph was reviewed, and it was noted that there was a cut in the tubing.The actual device was visually inspected, and it was noted that the tubing was cut.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the cause of the cut was damage performed by the packaging machines when the set was incorrectly placed in the pouch prior to packaging during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.